# SDR HNAA2015062900207

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 49,171 hours, 57,701 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ROLL SPOILER OTBD HYDRAULIC CAUTION LIGHT ON IN FLIGHT.  MAINTENANCE CLEANED PRESSURE SWITCH AND ELECTRICAL CONNECTOR.  TIGHTENED CONNECTOR ON BACKSHELL, GROUND RAN ACFT, OPS CHECKED GOOD AT THIS TIME.
